| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 97-100


Syed Shakaib Irfan, Zeid Ibrahim Al-Muhimied
      An iterative algorithm for random quasi-variational-like inclusions in Banach spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 97, 4799-4814
      http://dx.doi.org/10.12988/ams.2014.46495

Lim Sanny Oeinarto
      Analysis of aggregate planning for development strategy: case study of gasoline distribution company in Indonesia
      Applied Mathematical Sciences, Vol. 8, 2014, no. 97, 4815-4829
      http://dx.doi.org/10.12988/ams.2014.46458

Ajeng Pratiwi, Haryadi Sarjono
      Proposed improvement of performance calculation of supply chain management
      Applied Mathematical Sciences, Vol. 8, 2014, no. 97, 4831-4846
      http://dx.doi.org/10.12988/ams.2014.46430

G. L. Silver
      Interpolation of the five-point rectangle by powers of polynomial expressions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 97, 4847-4851
      http://dx.doi.org/10.12988/ams.2014.46429

Huiling Duan, Tao Peng, Liangwei Wang
      Instant blow-up solutions for porous medium equation with sources
      Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4853-4858
      http://dx.doi.org/10.12988/ams.2014.47517

Moustafa El-Shahed, Fatma Abd El-Naby
      Fractional calculus model for childhood diseases and vaccines
      Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4859-4866
      http://dx.doi.org/10.12988/ams.2014.4294

Kezza P. Noguerra, Sergio R. Canoy, Jr, Helen M. Rara, Elgie T. Liwagon
      Forcing weakly convexity number of a graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4867-4875
      http://dx.doi.org/10.12988/ams.2014.46396

Kittipol Wisaeng
      Association rule with frequent pattern growth algorithm for frequent item sets mining
      Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4877-4885
      http://dx.doi.org/10.12988/ams.2014.46432

Rujun Wang, Jianan Zhu
      Some properties of the estimate for distance ratio of domain
      Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4887-4891
      http://dx.doi.org/10.12988/ams.2014.46426

Alvaro H. Salas
      Analytic solutions to repulsive nonlinear Schrodinger equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4893-4897
      http://dx.doi.org/10.12988/ams.2014.44248

Surahmat, Ioan Tomescu
      On path-Jahangir Ramsey numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 99, 4899-4904
      http://dx.doi.org/10.12988/ams.2014.46421

Jaekeun Park
      Hermite-Hadamard-like type inequalities for differentiable harmonically convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 99, 4905-4916
      http://dx.doi.org/10.12988/ams.2014.46417

Jaekeun Park
      Hermite-Hadamard type inequalities for harmonically quasi-convex functions (I)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 99, 4917-4925
      http://dx.doi.org/10.12988/ams.2014.46418

Jaekeun Park
      Simpson-like and Hermite-Hadamard-like type inequalities for harmonically quasi-convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 99, 4927-4938
      http://dx.doi.org/10.12988/ams.2014.46419

Jaekeun Park
      Hermite-Hadamard type inequalities for differentiable harmonically s-convex functions in the second sense
      Applied Mathematical Sciences, Vol. 8, 2014, no. 99, 4939-4951
      http://dx.doi.org/10.12988/ams.2014.46482

Anderson D. S. Campelo, Valcir J. C. Farias, Heliton R. Tavares, Marcus P. da C. da Rocha
      Self-organizing maps and entropy applied to data analysis of functional magnetic resonance images
      Applied Mathematical Sciences, Vol. 8, 2014, no. 100, 4953-4969
      http://dx.doi.org/10.12988/ams.2014.310585

Vladimir Popov
      Robot learning from demonstration and the problem of target defense by team of unmanned surface vehicles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 100, 4971-4976
      http://dx.doi.org/10.12988/ams.2014.46496

Oleg Okhotnikov
      A new sequent calculus for automated proof search
      Applied Mathematical Sciences, Vol. 8, 2014, no. 100, 4977-4984
      http://dx.doi.org/10.12988/ams.2014.46497

Wang Yong, Zhu Rong
      Study of single image dehazing algorithms based on Shearlet transform
      Applied Mathematical Sciences, Vol. 8, 2014, no. 100, 4985-4994
      http://dx.doi.org/10.12988/ams.2014.46478

Meryam Zeryouh, Mohamed El Marraki, Mohamed Essalih
      Wiener and terminal Wiener indices of some rooted trees
      Applied Mathematical Sciences, Vol. 8, 2014, no. 100, 4995-5002
      http://dx.doi.org/10.12988/ams.2014.46461


Journals | Books | Author guidelines